# SDR SCNA95094

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 22438
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 1000677
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK AND OPS CHECKED OK.
